# SDR 2003FA0000169

- Difficulty date: January 28, 2003
- Submitted: February 19, 2003
- Operation: General aviation
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Dirty
- Location: Magneto
- Part time: 500 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  DURING INSPECTION FOUND THAT THE CARBON BRUSH WAS RUBBING AND CAUSING CARBON DUST.
